International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1999 / Article

Open Access

Volume 22 |Article ID 494573 | https://doi.org/10.1155/S0161171299221473

E. Thandapani, M. Maria Susai Manuel, John R. Graef, Paul W. Spikes, "Oscillation of a higher order neutral difference equation with a forcing term", International Journal of Mathematics and Mathematical Sciences, vol. 22, Article ID 494573, 8 pages, 1999. https://doi.org/10.1155/S0161171299221473

Oscillation of a higher order neutral difference equation with a forcing term

Received27 May 1997
Revised05 Jun 1997

Abstract

The authors obtain oscillation results for the even order forced neutral difference equation Δm(yn+pnynk)+qnf(yn)=hn.(*) Examples illustrating the results are included.

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views72
Downloads274
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.